# SDR DALA2023072105893

- Difficulty date: July 20, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N506DN
- Make and model: Airbus A350-941
- Aircraft serial: 0175
- Aircraft time: 24,385 hours, 2,362 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3506 SLAT POWER CONTROL UNIT HEALTH CHECK EXCEEDED MAX ALLOWABLE TORQUE. CORRECTIVE ACTION: R/R SLAT POWER CONTROL UNIT. (4723280)
